# SDR P5CA9601046

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2120-1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN UNDER SEALER AT STRINGER 12 LAP JOINT AREA BETWEEN STA 2120 TO 1960 RT SIDE.  CORROSION REMOVED AND TREATED PER SRM 51-10-01.
